# SDR SWAA2024083018024

- Difficulty date: July 26, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BS947.5; STRINGER 25L; WL169 AT AFT CARGO COMPARTMENT 2024-458715<[01] REPLACED ANGLE - SUPPORT AND FASTENERS LOC BS947.5; STRINGER 25L; WL169 AT AFT CARGO COMPARTMENT IAW B737-700 DWG 149A8117 SHEET:6 REV: - ; SRM 51-10-02 ITEM 9 AND SRM 51-40-02. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED ANGLE - SUPPORT AND FASTENERS LOC BS947.5; STRINGER 25L; WL169 AT AFT CARGO COMPARTMENT IAW B737-700 DWG 149A8117 SHEET:6 REV: - ; SRM 51-10-02 ITEM 9 AND SRM 51-40-02. SEE INDIVIDUAL SIGN OFFS BELOW.
